# SDR USAA2009051191142

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 28,299 hours, 10,185 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1548 - PHL - SMOKE - READING LIGHT AT SEAT 8E WILL NOT TURN OFF.  LIGHT GETS VERY HOT AND SMOKES.  CIRCUIT BREAKER FOR THE READING LIGHTS IN THAT AREA PULLED AT FORWARD GALLEY OVERHEAD PANEL PER MAINT CONTROL.  MAINTENANCE REMOVED LAMP AT SEAT 8E AND RESET READING LIGHTS CIRCUIT BREAKER.
